# SDR ZM9C2015FA0000433

- Difficulty date: June 1, 2015
- Submitted: September 2, 2015
- Operation: General aviation
- Aircraft: N1238F
- Make and model: Cessna A185F
- Aircraft serial: 18502798
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100331
- Condition: Cracked
- Location: Engine
- Part time: 999,999 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS VISUALLY IDENTIFIED IN 3 LOCATIONS ON ENGINE MOUNT, 0751003-31.  MOUNT IS APPROVED BY MFG FOR INSTALLATION WITH 2 BLADE PROP ONLY.  ACFT IS APPROVED BY STC FOR INSTALLATION OF ENGINE AND 3 BLADE PROP WITH THIS MOUNT.
